MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD PCA SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD PCA SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 8881135609
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd pca set had foreign matter the following information was received by the initial reporter with the following verbatim it was reported by customer that multiple bags within each case had a greasy/oily residue on the inside.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The customer reported oily/greasy residue on the syringes, and returned photo evidence of the issue.The photos are of material 8881135609, lot 2432405464.Upon initial visual examination, the sets verified the failure, and the complaint of foreign matter is confirmed.The customer reported finding the issue and rejecting 100% of cases received of this product, for 32 cases in total.The supplier of the syringes has been notified and a case has been created to address the issue.The supplier also handles the device history record review for this product.

Brand Name
BD PCA SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
parque industrial el florido
franklin lakes NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22974499
Report Number9616066-2025-02669
Device Sequence Number9370737
Product Code FPA
UDI-Device Identifier20192253030652
UDI-Public(01)20192253030652
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number8881135609
Device Lot Number2432405464
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer09/25/2025
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown